The chain recurrent set for maps of compacta

Volume 92 / 2007

Katsuya Yokoi Annales Polonici Mathematici 92 (2007), 123-131 MSC: 37E25, 37B20. DOI: 10.4064/ap92-2-2


For a self-map of a compactum we give a necessary and sufficient condition for the chain recurrent set to be precisely the set of periodic points.


  • Katsuya YokoiDepartment of Mathematics
    Shimane University
    Matsue, 690-8504, Japan

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image